# SDR 2008UALA01213

- Difficulty date: March 5, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 46,669 hours, 16,726 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PTP PANEL TEST GOT EXT LOADS AFT L MESSAGE.  INTERNAL SHORT IN 2L SLIDE.  REPLACED DOOR 2L SLIDE.  OPS CHECKED NORMAL.
